Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 6 (2018-2019)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 2 (2014-2015)
Volume 1 (2013-2014)
DIVISOR TOPOLOGIES AND THEIR ENUMERATION

F. Esmaeeli; K. Mirzavaziri; M. Mirzavaziri

Volume 10, Issue 1 , September 2022, , Pages 111-119

http://dx.doi.org/10.22044/jas.2021.9712.1473

Abstract
  ‎For a positive integer $m$‎, ‎a subset of divisors of $m$ is called a \textit{divisor topology on $m$} if it contains $1 $ and $m$ and it is closed under taking $\gcd$ and $\rm lcm$‎. ‎If $m=p_1\dots p_n$ is a square free positive integer‎, ‎then a divisor topology $m$ corresponds ...  Read More